# SDR AALA202405299537

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 68,027 hours, 28,530 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE LEFT FUEL QUANTITY INDICATOR SHOWED 400 LB IMBALANCE. CROSSFED MULTIPLE TIMES UNSUCCESSFUL.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
